# SDR CA190603004

- Difficulty date: May 26, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R318034
- Condition: Corroded
- Location: Fs 347
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PAX DOOR DAMAGED WITH CRACKED ON FORMER FS 347 (TC# 20190603004)
